# SDR AALA202510288505

- Difficulty date: September 20, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LOC. FR 66 PLUS 15 INCH AT LEVEL STR 23R AT AFT GALLEY AREA L=2.11 INCH W=0.595 INCH D=0.005 INCH. MAINTENANCE REPLACED CENTER FITTING LOC. FR66 PLUS 15 INCH AT LEVEL STR23R AFT GALLEY AREA IAW A319 SRM 51-42-11-801, SRM 51-72-911-001 AND DWG D53480505.
